Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pain in the hip and bottom of my foot right side.
Aug 5, 2009

I started Treatment Truvada, Reyataz and Norvir in Feb 09. Currently 376 was 176 in Feb 09 and VL 296 was 410,000 feb 09. I have been having hip pain for about a year and now it is in the bottom of my foot. Dr order MRI and Xray of hip. All came back clear. He was checking for HIV related disorder of the bone in my hip. Problem contines and now my ankel is swollen by the end of each day. Any suggestions on what to look for. Have you seen this before.

Response from Dr. Henry

Your current regimen has not been linked to acute bone problems. HIV infection has been associated with increased risk for aspeptic necrosis of the hip and perhaps increased risk for blood clots so a work up is in order to sort out what is causing your pain and swelling. If your swelling is only in one ankle that suggest some sort of mechanical compression or localized dysfunciton in venous or lymphatic drainage in the leg. KH



Previous
Why zero side effects on Atripla?
Next
Weight Gain In Wrong Areas

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement